# SDR DJFA00116

- Difficulty date: March 20, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N440CW
- Make and model: Beech 400A
- Aircraft serial: RK40
- Aircraft time: 3,596 hours, 3,318 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 45A3517622
- Condition: Buckled
- Location: Nr 2 Engine
- Part time: 3,596 hours, 3,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING BUCKELED, RIGHT SIDE LOWER INBOARD.
